# SDR 2012FA0000515

- Difficulty date: July 13, 2012
- Submitted: July 27, 2012
- Operation: General aviation
- Aircraft: N5PG
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5046
- System (JASC): 2710 · Aileron Control System
- Part: Shutoff Valve
- Part number: 1159SCH50117
- Part serial: EFS0978
- Condition: Failed
- Location: Lt Aileron
- Part time: 5,085 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE AILERON HARDOVER PREVENTION SYSTEM OPERATIONAL CHECK (HOPS),  LEFT AILERON HYDRAULIC S/O (PILOT-C4) CIRCUIT BREAKER WOULD POP AND HYDRAULIC PRESSURE WAS NOT REMOVED FROM THE AILERON ACTUATOR.  SHUTOFF VALVE WAS FOUND ELECTRICALLY SHORTED.  R & R VALVE, PERFORMED LEAK CHECKS AND OPS CHECKS.  THIS WAS A DORMANT FAILURE THAT WOULD NOT HAVE ALLOWED THE "HOPS SYSTEM" TO SHUTOFF HYDRAULIC PRESSURE TO THE LEFT AILERON IF IT WOULD HAVE HAD A FAULT IN FLIGHT.  CB DIDN`T POP UNITL OPERATIONAL CKS OF THE "HOPS SYSTEM" FORCED THE VALVE TO ACTIVATE.
